Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 58, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 25, 2025, 3:56 AM EDT. It took effect at Apr 26, 2025, 12:00 AM EDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2025, 3:56 AM EDT (07:56 UTC)
- In effect from
- Apr 26, 2025, 12:00 AM EDT
- Expired
- Apr 27, 2025, 8:00 PM EDT
- In force
- 44 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
723 WHUS71 KPHI 250756 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 356 AM EDT Fri Apr 25 2025 ANZ453>455-252100- /O.NEW.KPHI.SC.Y.0058.250426T0400Z-250427T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 356 AM EDT Fri Apr 25 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From midnight tonight to 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Areas of fog development possible tonight through Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-252100- /O.NEW.KPHI.SC.Y.0058.250426T0400Z-250427T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 356 AM EDT Fri Apr 25 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From midnight tonight to 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Areas of fog development possible tonight through Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-252100- /O.NEW.KPHI.SC.Y.0058.250426T1000Z-250427T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 356 AM EDT Fri Apr 25 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 PM EDT SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 AM Saturday to 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Areas of fog development possible tonight through Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
7 follow-up statements
610 WHUS71 KPHI 251910 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 310 PM EDT Fri Apr 25 2025 ANZ453>455-260815- /O.CON.KPHI.SC.Y.0058.250426T0400Z-250427T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 310 PM EDT Fri Apr 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT SUNDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From midnight tonight to 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Areas of dense marine fog may be possible tonight into Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-260815- /O.CON.KPHI.SC.Y.0058.250426T0400Z-250427T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 310 PM EDT Fri Apr 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT SUNDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 6 ft expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...From midnight tonight to 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Areas of dense marine fog may be possible tonight into Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-260815- /O.CON.KPHI.SC.Y.0058.250426T1000Z-250427T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 310 PM EDT Fri Apr 25 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO 6 PM EDT SUNDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 6 AM Saturday to 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Areas of dense marine fog may be possible tonight into Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
811 WHUS71 KPHI 260720 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 320 AM EDT Sat Apr 26 2025 ANZ453>455-262030- /O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 320 AM EDT Sat Apr 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt through early this afternoon, then northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-262030- /O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 320 AM EDT Sat Apr 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt through early this afternoon, then northwest winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-262030- /O.CON.KPHI.SC.Y.0058.250426T1000Z-250427T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 320 AM EDT Sat Apr 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt through early this afternoon, then northwest winds 15 to 20 kt with gusts up to 30 kt. Rough waters expected. * WHERE...Delaware Bay. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Johnson
020 WHUS71 KPHI 261945 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 345 PM EDT Sat Apr 26 2025 ANZ453>455-271000- /O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 345 PM EDT Sat Apr 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-271000- /O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 345 PM EDT Sat Apr 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-271000- /O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 345 PM EDT Sat Apr 26 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
337 WHUS71 KPHI 270757 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 357 AM EDT Sun Apr 27 2025 ANZ453>455-272200- /O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 357 AM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-272200- /O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 357 AM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-272200- /O.CON.KPHI.SC.Y.0058.000000T0000Z-250427T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 357 AM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and rough waters. * WHERE...Delaware Bay. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Johnson
317 WHUS71 KPHI 271916 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 PM EDT Sun Apr 27 2025 ANZ453>455-272300- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-250427T2300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 PM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-272300- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-250427T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 316 PM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-272300- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-250427T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 PM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 7 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
262 WHUS71 KPHI 272241 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 641 PM EDT Sun Apr 27 2025 ANZ453>455-280000- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 641 PM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450>452-280000- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 641 PM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds around 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-280000- /O.EXT.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 641 PM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
976 WHUS71 KPHI 272353 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 753 PM EDT Sun Apr 27 2025 ANZ453>455-280100- /O.EXP.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 753 PM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Winds and seas are diminishing. $$ ANZ450>452-280100- /O.EXP.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 753 PM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Winds and seas are diminishing. $$ ANZ430-431-280100- /O.EXP.KPHI.SC.Y.0058.000000T0000Z-250428T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 753 PM EDT Sun Apr 27 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Winds and seas are diminishing. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 1:45 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 25, 1:45 AM EDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 145 AM EDT Fri Apr 25 2025 .SYNOPSIS... High pressure will remain over the western Atlantic Ocean. A warm front lifts north the region Friday night, followed by a cold front on Saturday as low pressure lifts north of the region. High pressure will then be in control for the first half of the new week. Another frontal system approaches late next week. && .NEAR TERM /THROUGH TODAY/... As of 1 AM, the forecast is on track with no significant changes necessary. High pressure will remain well off the coast through Friday. The high will still have enough of an effect on the region to keep the area dry tonight through the daytime hours Friday. With the high being offshore, return flow will be in place across the area, which will keep temperatures above normal with lows in the upper 40s/lower 50s early this morning and highs generally in the mid 70s Friday, as well as an increase in moisture through the day. && .SHORT TERM /TONIGHT THROUGH SUNDAY/... Low pressure will be over the Great Lakes and Ohio Valley Friday evening. A warm front will extend out from that low and will lift north through the region Friday night. As the low passes north of the region and into eastern Canada on Saturday, it will drag a cold front through the region during the day, and the front will clear the area Saturday evening. Showers will develop Friday night, and then showers continue throughout the day Saturday, tapering off late and ending in the evening. The surface low looks to strengthen somewhat Friday night as it lifts north of Lake Ontario, and this may result in some locally heavy rain across the southern Poconos, northern New Jersey, and the Lehigh Valley. Scattered thunderstorms are possible from time to time, but not looking at a severe threat. Overall, between 3/4 inches and 1 inch of rain is expected for the southern Poconos and far northwest New Jersey, otherwise, between 1/3 and 1/2 inch of rain for most of the area, and 1/4 inch or so for Delmarva. Flash flooding is also not expected. This will be a beneficial rain. Canadian high pressure builds into the Great Lakes and Ohio Valley on Sunday. Sunny, dry and seasonable conditions with a breezy northwest wind. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... High pressure builds east and will be centered over the Mid- Atlantic on Monday, then slides offshore and becomes a Bermuda high through at least Wednesday. Mid-level ridging builds over the East Coast as well. Unseasonably warm air builds into the region with highs in the 70s on Monday, and then in the 80s on Tuesday and Wednesday. A cold front approaches late next week. There is uncertainty among the models as to timing and strength. Based on NBM PoPs, chances for showers arrive sometime Wednesday, but it may not clear until Wednesday night or Thursday. Will carry slight chance-chance PoPs during this time. Cooling off for the end of the week. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Through 12Z...VFR. South-southwest wind around 5 kts or less. High confidence. Friday...VFR. Light and variable wind becoming south to south- southeasterly and increasing to 5-10 kt during the afternoon. A few gusts around 20 kt are possible at times. High confidence. Outlook... Friday Night through Saturday...MVFR/IFR in SHRA and scattered TSRA. Sunday through Tuesday...VFR. NSW. Gusty NW winds likely on Sunday. && .MARINE... Through Friday...Conditions will remain below Small Craft Advisory levels, although winds will gust around 20 kt Friday afternoon with increasing wave heights (3-4 feet). Outlook... Friday night through Saturday...Overall, sub-SCA conditions expected, although seas may build close to 5 feet late Saturday. VSBY restrictions in showers and scattered thunderstorms. Saturday night through Sunday...SCA conditions possible, mainly for seas building to 5 feet. A period of 25 to 30 kt gusts possible Saturday night and SUnday morning. Monday through Tuesday...Sub-SCA conditions. && .FIRE WEATHER... RH values on Thursday dropped into the low to mid 20s, while winds increased and gusted to around 20 mph at times. Friday will see similar wind gusts, however, RH values are not expected to be as low. The lowest RH values are expected across eastern Pennsylvania and inland portions of New Jersey where RH values could drop into the mid to upper 20s. RH values for Delaware, Maryland, as well as coastal portions of New Jersey will likely see RH values in the 35-45% or greater range. Depending on how much fuels have dried in the last couple of days, we may need to issue a Special Weather Statement for portions of New Jersey and Pennsylvania. Rain will impact the area Friday night through Saturday evening. Overall, between 1/3 and 1/2 inch of rain will fall across most of the area, though up to an inch of rain is possible in the southern Poconos and far northwest New Jersey, and 1/4 inch or so is possible in Delmarva. On Sunday, northwest winds will increase to 15 to 20 mph with 30 to 35 mph gusts possible. In addition, Min RH values on Sunday will be 30 to 35 percent. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...MPS NEAR TERM...Cooper/Robertson/Staarmann SHORT TERM...MPS LONG TERM...MPS AVIATION...Cooper/MPS/Robertson/Staarmann MARINE...Cooper/MPS/Robertson FIRE WEATHER...
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.